# SDR AALA201907119016

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug MD 83
- Aircraft serial: 53614
- Aircraft time: 53,684 hours, 27,155 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct Seal
- Part number: 6303450
- Condition: Leaking
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO DFW ON ACCOUNT OF TAIL COMPARTMENT HIGH TEMPERATURE INDICATION. EMERGENCY DECLARED. MAINTENANCE FOUND SEALS LEAKING ON ANTI-ICE SUPPLY DUCT AFTER ANTI-ICE CONTROL VALVE. REMOVED AND REPLACED SEALS IAW AMM 30-10-07. OPS CHECK GOOD.
